# SDR USAAD97022

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47593
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - DURNG TRANSIT CHECK, FOUND FIRST LIGHT ON FLOOR TRACK LIGHTING INOPERATIVE.  FOUND BROKEN WIRE IN TRACK.  REPAIRED WIRES.  (M)
